Hi, I have been looking into over the last couple weeks if there is a connection between taking lexapro and acne. Being 30 and having fairly clean skin, I never had an issue with acne, except for when I was on lexapro last year.
I was considering going back on lexapro for 6 months, however my dr. insists the acne I have complained of from when I was on lexapro is not caused by lexapro although I am fairly positive it was. I had more breakouts than before and was left with scarring and am not quite worried about more scars and acne from this drug.
Has anyone else experience acne as a side effect or know of it?
Acne is not a described side effect of lexapro, though a few individuals do complain of acne while on it or in withdrawal. This is more likely to be due to stress and hormonal issues than actually due to the drug.
Hope this information is helpful.
Hi, I have the same problem, I have been on Lexapro on and off past 4 years and anytime I start taking the Lexapro my chest gets full of acne/zits and sometimes by back as well and my doctor insists that it's not from the Lexapro. I am 100% convinced that it is from the med and does not look good. Regards
I am looking on the web because I just started taking lexapro a month ago and am having the worst breakouts of my life. I am 36. I've always had breakouts but this is bad enough for me to go to the derm today then log on here. I don't know if I should stop taking it because it's working well otherwise :( I hate switching!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.